# SDR SWAA2015031937601

- Difficulty date: February 27, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 42,749 hours, 24,929 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT LE LOWER SURFACE CRACKED, AT THE ACTUATOR RIB AREA.  REPAIRED SLAT IAW SRM.
